Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 193, NWS Atlanta, GA

June 24, 20225 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2022, 8:45 PM EDT for 5 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2022, 8:45 PM EDT (00:45 UTC)
Expired
Jun 24, 2022, 9:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1349 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

676 
WUUS52 KFFC 250045
SVRFFC
GAC021-079-153-225-289-250130-
/O.NEW.KFFC.SV.W.0193.220625T0045Z-220625T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
845 PM EDT Fri Jun 24 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Bibb County in central Georgia...
  West central Twiggs County in central Georgia...
  Northeastern Peach County in central Georgia...
  Northeastern Houston County in central Georgia...
  Southeastern Crawford County in central Georgia...

* Until 930 PM EDT.

* At 843 PM EDT, a severe thunderstorm was located over Middle
  Georgia Regional Airport, or 8 miles south of Macon, and is nearly
  stationary.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated. Measured winds of 56 mph.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Fort Valley, Warner Robins, Centerville, Byron, Robins Air
  Force Base, Jack Brown Estates, Rutland, Lakewood, Huber,
  Powerville, Skipperton, Elberta, Middle Georgia Regional Airport
  and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Peachtree City.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3279 8356 3275 8352 3267 8353 3259 8357
      3254 8375 3255 8390 3268 8390 3281 8367
TIME...MOT...LOC 0043Z 249DEG 1KT 3271 8364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
701 
WWUS52 KFFC 250112
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
912 PM EDT Fri Jun 24 2022

GAC079-225-250122-
/O.CAN.KFFC.SV.W.0193.000000T0000Z-220625T0130Z/
Peach GA-Crawford GA-
912 PM EDT Fri Jun 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEACH AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3260 8371 3265 8372 3265 8371 3269 8370
      3270 8372 3273 8373 3281 8367 3279 8356
      3275 8352 3267 8353 3259 8357 3257 8365
TIME...MOT...LOC 0112Z 249DEG 1KT 3271 8363 

$$

GAC021-153-289-250130-
/O.CON.KFFC.SV.W.0193.000000T0000Z-220625T0130Z/
Bibb GA-Twiggs GA-Houston GA-
912 PM EDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN BIBB...WEST CENTRAL TWIGGS AND NORTHEASTERN HOUSTON
COUNTIES...

At 912 PM EDT, a severe thunderstorm was located over Middle Georgia
Regional Airport, or 8 miles south of Macon, and is nearly
stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macon, Warner Robins, Centerville, Robins Air Force Base, Skipperton,
Rutland, Elberta, Middle Georgia Regional Airport and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3260 8371 3265 8372 3265 8371 3269 8370
      3270 8372 3273 8373 3281 8367 3279 8356
      3275 8352 3267 8353 3259 8357 3257 8365
TIME...MOT...LOC 0112Z 249DEG 1KT 3271 8363 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$
125 
WWUS52 KFFC 250123
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Fri Jun 24 2022

GAC021-153-289-250130-
/O.CON.KFFC.SV.W.0193.000000T0000Z-220625T0130Z/
Bibb GA-Twiggs GA-Houston GA-
923 PM EDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN BIBB...WEST CENTRAL TWIGGS AND NORTH CENTRAL HOUSTON
COUNTIES...

At 923 PM EDT, a severe thunderstorm was located over Middle Georgia
Regional Airport, or 8 miles south of Macon, and is nearly
stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Broadcast media reporting up to Golf ball-sized hail.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macon, Warner Robins, Centerville, Rutland, Elberta, Middle Georgia
Regional Airport and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3273 8369 3278 8363 3278 8356 3275 8352
      3267 8353 3263 8359 3263 8365 3267 8369
TIME...MOT...LOC 0123Z 249DEG 1KT 3271 8363 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:10 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 24, 8:10 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
810 PM EDT Fri Jun 24 2022

...Updated for 00Z Aviation Discussion...

SHORT TERM /Tonight through Saturday Night/...

Moist air continues to filter in from the Atlantic through the
boundary layer keeping dewpoints in the upper 60s to lower 70s
across all of the CWA. Temperatures have already warmed into the
upper 80s and lower 90s, and with the morning sounding at FFC
showing convective T of near 91, it is no surprise that we have
already seen convection popping in central and western GA where a
slight theta-e gradient and a little bit of moisture pooling and
convergence at the surface may reside. Elsewhere, the cu field is
definitely becoming agitated in places with clear glaciation
taking place per GOES Day Cloud Phase, and would not be surprised
if we get a little bit more convective coverage going soon. SBCAPE
values have surged to 3000+ J/kg across the area with little
noted CIN with 20- 30kts of EBWS across most of the CWA. Forcing
mechanisms are an issue for greater coverage, as we are relying on
boundary layer dynamics to get updrafts rolling, and the morning
sounding did note a very dry air layer aloft at just below 500mb
which may limit updraft strength through dry air entrainment.
Overall, can't rule out a few strong thunderstorms across the
area, and in central GA we likely could see a few cores get tall
enough to warrant severe warnings.

As upper level trough off the east coast continues to slide east
into the north Atlantic, upper level ridge will and surface high
will also slide east over the Appalachians bringing more
continental airmass with it. As a result, back door front looks
like it may impact the CWA during the early morning hours tomorrow
and stall over western GA. For eastern portions of the CWA, this
won't provide much relief temperature-wise, but will put a damper
on the humidity, and keep PoP chances lower. For western GA, PoP
chances will depend on your location relative to the front, with
better precip chances the further to the west you go where
moisture and surface forcing will be much better. Cloud cover
should act to limit maximum temperatures in these locations,
however, which in turn could impact PoP chances as well. Could be
a few showers or even storms as this back door front pushes west,
but uncertainty around convective coverage this afternoon has
confidence low for overnight/early morning impacts.

Lusk

LONG TERM /Sunday through Friday/...

An approaching weak upper level trough sweeping over the northern
Plains will erode the high pressure over central CONUS at the start
of the long term period. The upper level trough will bring a weak
frontal boundary to the CWA Monday, bringing chance to likely PoPs
to the forecast area, particularly over north Georgia. After that,
some uncertainty still remains over where the boundary is likely to
stall over central or southern Georgia thanks to weak forcing as the
atmosphere transitions to zonal flow aloft. Regardless of where the
boundary stalls, disturbances within the flow could bring unsettled
weather to the area throughout the long term period. Given the
uncertainty of the placement of the front at this time, have limited
the PoPs to chance throughout the period with the exception of
Monday afternoon/evening across north Georgia where there is more
agreement over the placement of the frontal boundary. While any
meaningful rainfall will be welcomed as much of northern and central
Georgia are experiencing D0 drought conditions and isolated pockets
of D1 drought conditions, the QPF total throughout the long term
period will only run about 0.5-1.0 inches. Given the likely isolated
to scattered nature of thunderstorm coverage, the possibility of
widespread relief in abnormally dry conditions will be limited. The
good news is that more seasonable temperatures will return to the
forecast area with temperatures in the upper 80s and low 90s across
north and central Georgia.

KAL

&&

.AVIATION...
00Z Update...

VFR across the metro sites with some TSRA developing SW of ATL.
Storm coverage may shift towards metro over next few hours, with
TEMPO for potential TS through 03z. Lower cigs may develop
overnight at metro TAF sites with potential to see brief period of
MVFR/upper end IFR cigs near sunrise. Wind through period will be
east 6-12 kts. Added PROB30 for afternoon diurnal convection
around 18-24z

//ATL Confidence...00Z Update...

Medium confidence on all elements.

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  69  91 /  20  20  20   5
Atlanta         72  88  72  91 /  30  50  20  20
Blairsville     65  83  63  84 /  30  40  10  30
Cartersville    71  88  69  91 /  40  50  20  30
Columbus        73  88  72  93 /  40  60  30  20
Gainesville     71  88  69  89 /  30  40  20  20
Macon           71  93  69  95 /  40  30  20   5
Rome            73  89  70  92 /  40  50  20  30
Peachtree City  70  88  68  91 /  30  50  20  20
Vidalia         73  92  69  94 /  10  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lusk
LONG TERM....KAL
AVIATION...Morgan
Hazardous weather outlook, Jun 24, 3:13 PM EDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 24 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
313 PM EDT Fri Jun 24 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible across portions of
north and central Georgia this this afternoon and evening. A few
storms could become strong to severe with the primary hazards
being damaging wind gusts and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms will be likely through the weekend and
into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 7:18 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
718 PM EDT Fri Jun 24 2022

GAZ066-067-242345-
Troup GA-Meriwether GA-
718 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of western Meriwether
and east central Troup Counties through 745 PM EDT...

At 718 PM EDT, a strong thunderstorm was over Odessadale, or near
Greenville, moving south at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greenville, Saint Marks, Stovall, Mountville, Big Springs, Harris
City, Odessadale and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3316 8485 3314 8461 3302 8461 3292 8468
      3292 8481 3295 8492 3305 8491
TIME...MOT...LOC 2318Z 017DEG 13KT 3303 8480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 24, 7:49 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Fri Jun 24 2022

GAZ080>083-093>096-105-107-109-250015-
Macon GA-Peach GA-Dooly GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
749 PM EDT Fri Jun 24 2022

...Strong thunderstorms will impact portions of northeastern Macon,
northwestern Dodge, southern Bibb, Pulaski, southwestern Twiggs,
northeastern Dooly, southwestern Bleckley, Peach, Houston, Crawford
and northeastern Taylor Counties through 815 PM EDT...

At 748 PM EDT, a line of strong thunderstorms was along a line
extending from near Roberta to near Hawkinsville, and moving west at
15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Perry, Fort Valley, Cochran, Hawkinsville, Roberta, Warner
Robins, Centerville, Byron, Unadilla, Marshallville, Reynolds, Robins
Air Force Base, Hayneville, Houston Lake, Mobley Crossing, Mock
Springs, Ocmulgee Public Fishing Area, Moss Oak and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3238 8405 3270 8420 3278 8416 3283 8386
      3276 8358 3230 8324 3214 8351
TIME...MOT...LOC 2348Z 083DEG 13KT 3274 8408 3229 8352

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 24, 8:07 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT Fri Jun 24 2022

GAZ031-043-250030-
Douglas GA-Paulding GA-
807 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of southern Paulding
and northwestern Douglas Counties through 830 PM EDT...

At 807 PM EDT, a strong thunderstorm was over Dallas. This storm was
nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dallas, Villa Rica, Hiram, Yorkville, New Hope and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3401 8487 3398 8478 3388 8475 3374 8488
      3375 8490 3378 8490 3381 8501 3387 8504
      3390 8504 3390 8505 3391 8505
TIME...MOT...LOC 0007Z 052DEG 4KT 3390 8487

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 24, 8:14 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Fri Jun 24 2022

GAZ067-068-250045-
Meriwether GA-Pike GA-
814 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of central Meriwether
and southwestern Pike Counties through 845 PM EDT...

At 813 PM EDT, a strong thunderstorm was over Greenville, moving
south at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greenville, Woodbury, Warm Springs, Gay, Raleigh, Harris City,
Odessadale, Imlac and Durand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3316 8475 3308 8450 3297 8452 3297 8453
      3296 8453 3296 8452 3290 8453 3289 8474
      3301 8487 3302 8486
TIME...MOT...LOC 0013Z 020DEG 7KT 3304 8467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 24, 8:25 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 SE MONTEZUMA          32.29N  84.02W
06/24/2022                   MACON              GA   911 CALL CENTER

            TREES DOWN NEAR GA26 AND SPAULDING RD. SEVERAL OTHER
            REPORTS OF TREES DOWN WITH 1 MILES OF THIS LOCATION.

&&

EVENT NUMBER FFC2200710

20
Local storm report, Jun 24, 8:40 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     2 S RUTLAND             32.71N  83.65W
06/24/2022                   BIBB               GA   911 CALL CENTER

            A FEW TREES DOWN ON WALDEN RD EAST OF US41.

&&

EVENT NUMBER FFC2200711

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:04 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs41 min
Jun 24, 8:07 PM EDTSpecial Weather StatementFFCPaulding23 min
Jun 24, 8:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jun 24, 8:58 PM EDTSpecial Weather StatementFFCFayette, Pike32 min
Jun 24, 9:06 PM EDTFlash Flood WarningFFCBibb, Crawford, Houston, Peach, Twiggs5 hr
Jun 24, 9:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding46 min
Jun 24, 9:31 PM EDTSpecial Weather StatementFFCTwiggs29 min
Jun 24, 10:22 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding38 min
Jun 24, 11:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 24, 11:40 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.